# SDR ARWA0010715

- Difficulty date: July 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 60,835 hours, 26,832 cycles
- Engine: Rroyce RB211524B02
- Engine time: 40,851 hours, 9,311 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B402
- Part serial: 14736
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT TOP OF CLIMB NR 1 ENGINE VIBRATION SPIKED AT 3.0 BOTH CHANNELS IN-FLIGHT SHUT DOWN AND RETURN TO KMIA.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE - PER MM L1011 FORM 7104A, OPS CHECK OK IAW MM L1011 - 7102B; RUN UP IAW MM 71-00-00.
